# SDR USAA2012010400015

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,777 hours, 41,496 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2QEC400
- Part serial: 720235
- Condition: Vibration
- Location: Nr 1
- Part time: 63,185 hours, 45,381 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THROUGH CLIMBOUT, CREW NOTICED A STRANGE SOUND.  OUT OF APPROXIMATELY 10,000 MCL, VIBRATION INDICATOR ON NR 1 ENGINE CLIMBED STEADILY THROUGH 4.0 TO 5.0 AND EGT CLIMBED TO APPROXIMATELY 910 DEGREE C.  BEFORE PULLING BACK ENGINE NR 1.  ACCOMPLISHED QRH AND RETURNED TO FIELD AT CLT PER MOC.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY IAW J/C 03L50671001.
